Una nocion abstracta de topologia compacto - abierta



Document title: Una nocion abstracta de topologia compacto - abierta
Journal: Anales del Instituto de Matemáticas - UNAM
Database: PERIÓDICA
System number: 000063610
ISSN: 0185-0644
Authors:

Year:
Volumen: 21
Number: 1
Pages: 1-19
Country: México
Document type: Artículo
Approach: Teórico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Topología,
Compacto-abierta,
Pseudocompacta,
Whitney-teorema
Keyword: Mathematics,
Pure mathematics,
Topology,
Open-compact,
Pseudocompact,
Whitney theorem
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).